| Model Number |
ST15CN65NSC323N |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
Event or Problem Description
It was reported that when the patient placed the trach, they had to immediately do a trach change due to a blown cuff.This was a brand-new trach when placed.No adverse patient effects were reported by the customer.
Additional Manufacturer Narrative
Other, other text: h6 conclusion codes: updated.Device evaluation: one device was returned for investigation.Visual inspection did not reveal any defects or anomalies.Functional testing found no defects or product failures.The alleged defect could not be confirmed.There were no non-conforming reports (ncrs) initiated for the lot or anomalies identified in the device history review (dhr).Two units were scrapped, and a tightened inspection was performed on the lot.The reported problem could not be confirmed.No corrective actions are planned at this time.